Top answers from doctors based on your search:
Disclaimer

Lasting effects of withdrawal from Effexor high dose not tapering

A 37-year-old female asked:
Dr. Pamela Pappas
42 years experience Psychiatry
Taper: I suggest talking with your own doctor about tapering this medicine, especially if you've been using it daily.
1
1 thank
Dr. John Moranville
36 years experience Psychiatry
No : If you have only been taking 0.5 mg/ d then withdrawal should not be an issue. I am glad to hear you are taking Effexor (venlafaxine) instead since it ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 30-year-old male asked:
Dr. Ralph Morgan Lewis
38 years experience Family Medicine
Depends on…: What time frame the tapering was done. Contact the doc to express the withdrawl symptoms you're having so s/he can taper you off more slowly.
1
1 comment
3
3 thanks
A 21-year-old male asked:
Dr. Paul Grin
Dr. Paul Grin answered
36 years experience Pain Management
Both are SNRI: Gradually tapering off is the right formula for snri discontinuation. Venlafaxine is the same group snri anti-depressant. Venlafaxine has a good effic ... Read More
A 35-year-old female asked:
Dr. Austina Cho
26 years experience Psychiatry
See her doctor.: Has your daughter had a medical evaluation. She needs to have a history and workup done including blood tests to check her thyroid and blooc cell coun ... Read More
1
1 thank
A 39-year-old female asked:
Dr. Christian Pariseau
A Verified Doctor answered
A US doctor answered Learn more
? related but doubt: direct cause/effect. Depression and other problems treated with Effexor (venlafaxine) often comes with extra "stuff" in terms of abnormal physical ph ... Read More
1
1 thank
A 20-year-old male asked:
Dr. Pamela Pappas
42 years experience Psychiatry
Psychiatrist eval: Hoping you're working with a psychiatrist, because treatment resistant depression requires specialty care. You may need a more extended release form ... Read More
1
1 thank
A female asked:
Dr. Andrew Berry
14 years experience Clinical Psychology
Therapy?: Have you yet tried any form of psychotherapy? Typically, the optimal combination of things to treat emotional issues such as anxiety or depression is ... Read More
A 39-year-old female asked:
Dr. Jose luis Hernandez
12 years experience Internal Medicine
Unlikely: Serotonin Syndrome may cause fevers and seizures but unlikely dementia or heart failure. Speak with your doctor if you are concern of the dosage and ... Read More
1
1 thank
A 25-year-old male asked:
Dr. Paul Pyles
33 years experience Addiction Medicine
Talk to your doctor : The usual withdrawal symptoms are more flu like. The symptoms you are describing sounds more like mania. Tell your doctor about your symptoms.
1
1 thank
A 49-year-old member asked:
Dr. Joshua Kane
Specializes in Psychiatry
Ask your prescriber: Effexor (venlafaxine) withdrawal can be significant. Talk to the doctor who prescribed this medication about a plan to taper it before cutting down th ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month